# SDR 06FDEA04187

- Difficulty date: December 7, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND FLUSH REPAIR LOCATED AT APPROX STA 227.8, LBL 12, UPPER FUSELAGE ABOVE CAPT'S WINDOW.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED EXISTING NON-CONFORMING DOUBLER AND INSTALLED NEW REPAIR REF EA 7-5310-99336.  FUSELAGE MAIN FRAME SKIN REPAIR.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
